MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP
Catalog Number 110010243
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845); Aseptic loosening (4883)
Date of Event 05/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that underwent a hip revision approximately 1-month post implantation due to infection.During the procedure, the cup became loose when attempting to remove liner.The cup, liner, head, and bearing were revised.Follow-ups to gather additional information are currently in process.
 
Additional Manufacturer Narrative
(b)(4) d10: g7 dual mobility liner 40mm d item: 110024462 lot: 67741587.28mm dia cocr mod hd -6mm nk item: 163660 lot: 66759437.28mm i.D.40mm o.D.Size d bearing item: 110031010 lot: 67327315.G2: foreign ¿ australia.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 50MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25360382
Report Number0001825034-2026-01547
Device Sequence Number10653557
Product Code LPH
UDI-Device Identifier00887868355875
UDI-Public(01)00887868355875(17)360106(10)67672555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110010243
Device Lot Number67672555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale